# SDR USAA20100928BB057

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Condition: Faulty
- Location: Cabin
- Part time: 3,694 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 863- DURING TAKEOFF AND INITIAL CLIMB, A ROTTEN ODOR BECAME APPARENT IN COCKPIT.  CREW TURNED OFF THE LT BLEED & LT PACK.  ODOR DISSIPATED.  AT 5,000 FT, TURNED THEM BACK ON & ODOR RETURNED.  CREW TURNED THEM BACK OFF AGAIN.  TRIED AGAIN AT 20,000 FEET AND NO ODOR.  THE LT BLEED & PACK WERE LEFT ON.  NO ODOR NOTED FOR REMAINDER OF FLT.  ACFT PLACED ON MEL FOR LT BLEED SYSTEM.  PERFORMED INSPECTIONS PER MM & FIM INSTRUCTIONS.  REPLACED HEPA FILTERS.  REPLACED RT RECIRCULATION FAN.  NO ODORS NOTED.  REMOVED MEL FOR BLEED SYSTEM.  TEST PER LATEST ATP SPECIFICATION, NO ODOR PERCEIVED DURING TIME OF TESTING.  NO REASON FOR REJECTION.
